| Model Number |
8400 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further device history review (dhr) is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The failure resulted from corrupted main board eeprom memory due to wear of age.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no damage to the device.Functional testing confirmed reported problem.The main board was replaced and performed factory calibration.The root cause of the reported issue was found to be defective main board.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that the device had an eprom c sum error.No patient injury was reported.